# SDR AT0000050

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON PANEL NR 6402 OUT OF LIMITS.  FABRICATED AND INSTALLED SKIN FOR PANEL NR 6402 IAW DC9 SRM 55-01 FIG 1, 51-70-02, AND 51-10-03.
